# SDR DALA2023022301364

- Difficulty date: February 9, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 28,885 hours, 11,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2636162) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM STA 947.5 LBL 26". FLOOR BEAM STA 947.5 LBL 26 DAMAGE WAS REPAIRED I.A.W. B737-900 SRM 53-70-51-2R-5.
